# SDR USAA2014032000014

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 52,825 hours, 19,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH FLIGHT ATTENDANT FLASHLIGHT REQUIRES NEW BATTERY.  REPLACED 4TH FLIGHT ATTENDANT FLASHLIGHT BATTERY.
